Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 53, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 3, 2015, 7:57 PM CDT for Breckinridge County, Hancock County, Ohio County, Kentucky. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 7:57 PM CDT (00:57 UTC)
- Expired
- Jul 4, 2015, 12:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Breckinridge County, KY, Hancock County, KY, Ohio County, KY
The radar
The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 7:57 PM CDT | FLASH FLOOD | Hartford, KY | HIGHWAY 69 NORTH FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
986
WGUS53 KLMK 040057
FFWLMK
KYC027-091-183-040500-
/O.NEW.KLMK.FF.W.0053.150704T0057Z-150704T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
757 PM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN HANCOCK COUNTY IN NORTHWEST KENTUCKY...
OHIO COUNTY IN NORTHWEST KENTUCKY...
* UNTIL MIDNIGHT CDT
* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...HARTFORD...
IN ADDITION...WEBERSTOWN...VICTORIA CROSSROADS AND TAR FORK ARE
INCLUDED IN THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
SEVERAL STREETS WITHIN BEAVER DAM OVERFLOW DUE TO LOW LYING AREA.
LITTLE CANEY CREEK OVERFLOWS ONTO JARBOE LANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3749 8710 3755 8706 3764 8695 3763 8692
3767 8683 3771 8687 3775 8683 3780 8683
3785 8646 3756 8662 3755 8667 3750 8665
3739 8671 3740 8711 3748 8713
$$
ZTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 6:11 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 3, 6:11 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT Fri Jul 3 2015
...Updated Aviation Discussion...
.SHORT TERM (Now through Saturday Night)...
Issued at 304 PM EDT Fri Jul 3 2015
...Flash Flood Potential Continues Through Tonight...
A 5H shortwave trof reaching from the Great Lakes to the southern
Plains will sweep slowly eastward tonight. As this disturbance
encounters very moist, slightly unstable air it will generate
scattered showers and storms. Coverage should slowly decrease
overnight as instability decreases, but we may hold on to at least
scattered showers through the night thanks to that wave as well as a
broad synoptic surface boundary and local boundaries from earlier
convection. Because the ground is so wet, and considering the
rainfall rates we saw this afternoon, after chatting with JKL have
decided to extend most of the Flash Flood Watch through tonight. As
coverage decreases, we may be able to cancel it early. Speaking of
which, we will let the northeast corner of the LMK CWA (Scott IN,
Jefferson IN, and Trimble KY) expire at 8pm as previously scheduled
since that area has had time to dry out today plus the better
chances for heavier downpours are south of there. Thanks to ILN for
coord.
Tomorrow moisture will not be as deep as the upper wave sweeps much
of the RH to the south and southeast. As we destabilize over the
course of the day some showers and storms may still pop up,
especially across the Lake Cumberland region, but coverage will be
less than what we saw today. High temperatures will be pretty nice
for Independence Day, generally in the 80 to 85 degree range.
Shower/storm coverage will continue to decrease Saturday night as
temperatures fall into the middle 60s by morning.
.LONG TERM (Sunday through Friday)...
Issued at 257 PM EDT Fri Jul 3 2015
A weak upper level trough will be over the region at the beginning
of the long term period. This trough will slowly shift off to the
north and east through Monday. At the surface we will be in between
high pressure to the east and a low pressure system to the west.
There should be a relative lull in showers and thunderstorms Sunday
through Monday night. The best chance for rain will be across the
southeastern portion of the forecast area. However, these storms
will be scattered at best. In addition, Sunday night still looks
like it should be dry. Highs through this period will be in the mid
80s with lows in the upper 60s to lower 70s.
A shortwave trough will swing into southeastern Canada and the Great
Lakes region by Tuesday. A cold front will approach the lower Ohio
Valley Tuesday, bringing with it a greater chance for storms. This
front will stall out across the forecast area and will serve as a
focus for storms through the end of the work week. In addition, a
couple of weak waves will ride along this front. Scattered to
numerous storms can be expected through Thursday night in
association with these disturbances. A few strong storms may be
possible with this activity, but the main concern could become
flooding once again as grounds are already saturated from rounds of
rain this week.
Highs look to be a bit cooler this week with temps topping out in
the lower to mid 80s. Lows will range from the mid 60s to lower 70s.
&&
.AVIATION (00Z TAF Update)...
Issued at 710 PM EDT Fri Jul 3 2015
Several bands of convection continue to move across the region this
evening. Surface frontal boundary lies just north of the Ohio River
with yet another mid-level wave pushing through the region. Expect
convection to diminish this evening and into the overnight hours as
the upper wave moves eastward and the frontal boundary sinks further
south into KY. Will continue to go with vicinity showers/storms at
the terminals this evening and taper things down toward midnight
local time.
Ceilings are expected to lower during the overnight hours. For now,
we plan on MVFR ceilings, but some temporary IFR ceilings can't be
ruled out. Some light fog may also develop...especially at KLEX and
KBWG. Surface winds look to remain generally light and variable
tonight and then shift to the northwest on Saturday as the frontal
boundary pushes further south into KY.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 8 PM EDT this evening FOR KYZ032.
FLASH FLOOD WATCH through Saturday morning FOR KYZ023>031-
033>043-045>049-053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH until 8 PM EDT this evening FOR INZ078-079.
FLASH FLOOD WATCH through Saturday morning FOR INZ076-077-083-
084-089>092.
&&
Short Term........13
Long Term.........EER
Aviation..........MJHazardous weather outlook, Jul 3, 7:51 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 851 PM EDT FRI JUL 3 2015 INZ078-079-KYZ032-050100- SCOTT IN-JEFFERSON IN-TRIMBLE KY- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...BEDFORD 851 PM EDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...PRIMARILY THIS EVENING. IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL...EVEN BRIEF HEAVY RAIN WILL BE ENOUGH TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WEAK UPPER DISTURBANCE WILL MEANDER AROUND THE CENTRAL APPALACHIANS THROUGH EARLY NEXT WEEK...WITH ADDITIONAL ROUNDS OF ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON AND EVENING. BY MID WEEK...ANOTHER FRONTAL BOUNDARY WILL APPROACH AND STALL NEAR THE AREA BRINGING MORE ROUNDS OF SCATTERED STORMS. HEAVY RAINFALL WILL AGAIN BECOME A THREAT WITH ANY THUNDERSTORM DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING AS SOON AS IT BEGINS OR APPEARS IMMINENT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089>092-KYZ023>031-033>043-045>049-053>057- 061>067-070>078-081-082-050100- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN- FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY- GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY- SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE... HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 851 PM EDT FRI JUL 3 2015 /751 PM CDT FRI JUL 3 2015/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...PRIMARILY THIS EVENING. IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL...EVEN BRIEF HEAVY RAIN WILL BE ENOUGH TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WEAK UPPER DISTURBANCE WILL MEANDER AROUND THE CENTRAL APPALACHIANS THROUGH EARLY NEXT WEEK...WITH ADDITIONAL ROUNDS OF ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON AND EVENING. BY MID WEEK...ANOTHER FRONTAL BOUNDARY WILL APPROACH AND STALL NEAR THE AREA BRINGING MORE ROUNDS OF SCATTERED STORMS. HEAVY RAINFALL WILL AGAIN BECOME A THREAT WITH ANY THUNDERSTORM DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING AS SOON AS IT BEGINS OR APPEARS IMMINENT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13/EER/MJ
In the hours before
Local storm report, Jul 3, 5:41 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 PM EDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLASH FLOOD HODGENVILLE 37.57N 85.74W
07/03/2015 LARUE KY LAW ENFORCEMENT
WEST MAIN STREET CLOSED DUE TO HIGH WATER.
&&
SZAPPANOSSpecial weather statement, Jul 3, 6:21 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT FRI JUL 3 2015
KYZ030-040005-
JEFFERSON KY-
721 PM EDT FRI JUL 3 2015
...TORRENTIAL RAINFALL AFFECTING CENTRAL AND EASTERN JEFFERSON
COUNTY...
AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LYNDON...AND MOVING EAST AT 10 MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THIS STORM.
MAINLY RURAL AREAS OF EASTERN JEFFERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3832 8552 3829 8547 3826 8541 3818 8542
3808 8552 3808 8553 3822 8569 3834 8560
TIME...MOT...LOC 2321Z 291DEG 10KT 3824 8559
ZTLocal storm report, Jul 3, 6:38 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FLASH FLOOD LANCASTER 37.62N 84.58W
07/03/2015 GARRARD KY LAW ENFORCEMENT
HIGH WATER ON SALT LICK ROAD. WATER HAD
BEGUN TO RECEDE.
&&
SZAPPANOSSpecial weather statement, Jul 3, 6:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
755 PM EDT FRI JUL 3 2015
KYZ034>040-042-043-040040-
ANDERSON KY-BOURBON KY-FRANKLIN KY-HARRISON KY-NICHOLAS KY-SCOTT
KY-SHELBY KY-SPENCER KY-WOODFORD KY-
755 PM EDT FRI JUL 3 2015
...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN...
AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
CYNTHIANA TO 6 MILES NORTHEAST OF FRANKFORT TO 7 MILES SOUTH OF
SHELBYVILLE...AND MOVING EAST AT 20 MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THESE STORMS.
MAINLY RURAL AREAS OF NICHOLAS...NORTHEASTERN SPENCER...NORTHERN
ANDERSON...NORTHERN BOURBON...NORTHERN WOODFORD...SCOTT...SOUTHERN
FRANKLIN...SOUTHERN HARRISON AND SOUTHERN SHELBY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3817 8436 3821 8438 3821 8441 3813 8461
3809 8464 3799 8503 3813 8541 3827 8488
3849 8415 3840 8392 3837 8391 3837 8388
3833 8384
TIME...MOT...LOC 2355Z 292DEG 18KT 3841 8418 3823 8477
3811 8523
ZTSpecial weather statement, Jul 3, 7:13 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
813 PM EDT FRI JUL 3 2015
KYZ029-030-038-040100-
BULLITT KY-JEFFERSON KY-SPENCER KY-
813 PM EDT FRI JUL 3 2015
...SLOW MOVING THUNDERSTORM WITH TORRENTIAL RAIN...
AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF FERN CREEK...AND MOVING
SOUTHEAST AT 15 MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THIS STORM.
MAINLY RURAL AREAS OF NORTHEASTERN BULLITT...NORTHWESTERN SPENCER
AND SOUTHERN JEFFERSON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3815 8542 3812 8532 3807 8525 3797 8553
3804 8571 3814 8571 3819 8542
TIME...MOT...LOC 0013Z 298DEG 14KT 3811 8547
ZTLocal storm report, Jul 3, 7:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
844 PM EDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM FLASH FLOOD 2 NNE HARDINSBURG 37.81N 86.44W
07/03/2015 BRECKINRIDGE KY LAW ENFORCEMENT
HIGHWAY 1385 FLOODED IN SPOTS.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:13 PM CDT | Special Weather Statement | LMK | Spencer | 47 min |
| Jul 3, 7:45 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Ohio | 90 min |
| Jul 3, 7:49 PM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Russell | 86 min |
| Jul 3, 8:29 PM CDT | Areal Flood Warning | LMK | Breckinridge, Grayson, Hardin, Ohio | 5 hr |
| Jul 3, 9:47 PM CDT | Flash Flood Warning | LMK | Meade | 3 hr |
| Jul 4, 9:37 AM CDT | River Flood Warning | LMK | Butler, Warren | 44 hr |
| Jul 4, 4:12 PM CDT | Special Weather Statement | LMK | Clinton | 28 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.